Food tastes weird all of a sudden?

posted 4 weeks ago in Wellness
Post # 3
Member
0 posts
Wannabee

Are you on any new medication? Years and years ago, I found a couple of medications drastically altered my sense of taste. In my case, they were sleeping pills/muscle relaxers like Lunesta.

Post # 4
Member
1491 posts
Bumble bee

Are you on meds?  I’m taking some heavy duty ones for an autimmune disorder and have been losing my taste for things at an alarming rate.  I could be half finished with something, decide it tastes gross and throw the stuff away. Which makes my family crazy they accuse me of wasting food. My dr. said it could happen and it sure did.

 

Check with your dr.

Post # 5
Member
38 posts
Newbee

Since meds has already been talked about, have you changed your diet at all recently? I know for some people,  if they switched from eating really salty or sweet  junk food (such as potato chips and really sweet candy) to eating really clean and  healthy (such as unsalted nuts and green apples) for a long time, going back to eating something in between, such as healthy pop microwave popcorn or frozen yogurt, the food will taste really strong if you have been eating more mild flavors. 

As for the thirst, I could see that being a large indicator that something isn’t right if you are drinking enough water each day. 

Post # 7
Member
739 posts
Busy bee

Do you take any supplements/vitamins etc? If so, have you changed the dosage or types?

Leave a comment


Get our weekly roundup of the best of Weddingbee.
I agree to receive emails from the site. I can withdraw my consent at any time by unsubscribing.

Find Amazing Vendors